# SDR DALA2025012300549

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CRACK INDICATION FOUND ON THE HORIZONTAL UPPER STIFFENER OF THE LATERAL WINDOW FRAME AT FR 4, RH. CORRECTIVE ACTION: COMPLIED WITH ER/A 576072-14AD. (0774234)
